# SDR SWAA2022081829993

- Difficulty date: July 16, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT 2022-368379 / [01] REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700MSRM 51-10-02 AND DWG 453A2610; SHEET 11; REV. C. SEE INDIVIDUAL SIGN OF BELOW.;[02] CORRECTED STEP 1. REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 453A2610; SHEET 11; REV. C. SEE INDIVIDUAL SIGN OF BELOW.;[03] REPLACED FLOOR PANEL 140CF AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND DWG 453A2610; SHEET 11; REV. C.
